| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: osteoporosis
[ Back to Messages
Posted by Toni
on November 30, 1999 at 20:58:44:
In Reply to: osteoporosis posted by Marge on November 28, 1999 at 11:28:21:
: I have Gerd and fosamax seems to activate it.
: Is there a way to take it and avoid this?
: Would prefer this medication to Miacalcin.
I thought with Gerd you couldn't take Fosamax...I have been on Fosamax for a month now. Had heartburn off and on for years. Last week I had trouble swallowing, and pain in the chest upon swallowing, so discontinued the Fosamax immediately. I'm disappointed, but prefer not to have esophagus problems. My doctor said he would change me to Evista if I couldn't tolerate the Fosamax.
I'm calling the doctor tommorrow to make an appointment.
All times are GMT -7. The time now is 05:32 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!